# SDR DL76L091662

- Difficulty date: October 22, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 57,913 hours, 8,424 cycles
- Engine: Pwa PW4060
- Engine time: 20,852 hours, 3,307 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 80217010
- Condition: Unserviceable
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT PACK OFF LT ILLUMINATED RT ENG BLEED LT ILLUMINATED.  T/S PER AMM R/R RT ENG PRV CONT.  FOUND RT ENG PRV SHAFT LOOSE R/R RT ENG PRV.  PRV AND CONT AND VALVE NEEDS OPS CK.  PERFORMED OPS CK PER AMM RT ENG RAN OPS CHECK NORMAL.  ETOPS CATEGORY 'B': DIVERSION OR TURNBACK.
